[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 41-62 Back to browse issues page
Infinite Time Ruin Probability in the Risk Model of Excess Loss Reinsurance
Abouzar Bazyari * , Morad Alizadeh
Abstract:   (2116 Views)
In this paper, the collective risk model of an insurance company with constant surplus initial and premium when the claims are distributed as Exponential distribution and process number of claims distributed as Poisson distribution is considered. It is supposed that the reinsurance is done based on excess loss, which in that insurance portfolio, the part of total premium is the share of the reinsurer. A general formula for computing the infinite time ruin probability in the excess loss reinsurance risk model is presented based on the classical ruin probability. The random variable of the total amount of reinsurer's insurer payment in the risk model of excess loss reinsurance is investigated and proposed explicit formulas for calculating the infinite time ruin probability in the risk model of excess loss reinsurance. Finally, the results are examined for Lindley and Exponential distributions with numerical data. 
Keywords: Ruin Probability, Initial Increase, Excess Loss Reinsurance, Lindley Distribution.
Full-Text [PDF 624 kb]   (806 Downloads)    
Type of Study: Research | Subject: Probabilty and Applications
Received: 2021/04/4 | Accepted: 2022/09/1 | Published: 2022/08/2
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bazyari A, Alizadeh M. Infinite Time Ruin Probability in the Risk Model of Excess Loss Reinsurance. JSS 2022; 16 (1) :41-62
URL: http://jss.irstat.ir/article-1-760-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4540